In response to the FDA’s alert in July about the possibility of serotonin syndrome when people on antidepressants use triptans, HEADQuarters Migraine Management has released special bulletin on serotonin syndrome and medications. It’s a clear explanation of what migraineurs need to know about the illness.
I linked to the February/March issue of the HEADQuarters newsletter in my first post about serotonin syndrome. This contains some of the same information, but the special bulletin relates directly to the FDA’s announcement. It’s worth checking out.
2 thoughts on “More on Serotonin Syndrome”
I suppose so and yet I wonder if it is reducing the effects of the relpax…it’s one thing to experiment with food triggers – another to go off prozac to see if your relpax will work better. Not worth it!
I’m with you there! I didn’t see that one might reduce the effectiveness of another. That would really stink.
Interesting – I just filled my script for relpax – and got this HUGE warning for the effects of taking that with my prozac….I’ve been taking the two of them for years together and this is the FIRST time I’ve ever seen that. Weird, huh?
The FDA just declared that the combination is very bad. That it’s very bad for a small number of people under specific circumstances doesn’t seem to matter. I guess it’s better to scare everyone than not scare the right people?!?